# SDR GLBA2001191

- Difficulty date: August 29, 2001
- Submitted: August 31, 2001
- Operation: Air carrier
- Aircraft: N299UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120299
- Aircraft time: 13,543 hours, 15,162 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Filter
- Part number: 5905587
- Part serial: NA
- Condition: Dirty
- Stage of operation: CR
- How discovered: L
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT FUEL FILTER ANNUCIATOR ILLUMINATED, REPLACED FUEL FILTER OPS CHECKED SYSTEM SATISFACTORY
